# SDR REXA98023

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Dirty
- Location: Lt Bleed Air
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT BLEED FAULT LIGHT CAME ON AND STAYED ON.  CLEANED LOW AND HI BLEED VALVE, TEMP SWITCH, AND PRESS SWITCH CONNECTORS ON LEFT ENGINE.  (M)
